It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 119 for bcp and depression. (0.109 seconds)


... I was on the Pill for 6 years and I just had issues with a vitamin deficiency. Just don't let it get to that point, like I did. You noticed the mood swings, which is a very good thing. ... (4 replies)
... Cyclen and the Lo version, the amounts of hormones are the only difference. The amount is VERY minute though. ... (4 replies)
... I have been reading that Vitamin B complex is good for fighting mood swings and depression. ... (4 replies)

... i am not actively trying to get pregnant, but about a year ago i was, and was wondering why it did not work. ... (2 replies)
... I've been on it and when I don't take it, I can tell I forgot it. ... (4 replies)
... weeks until my body got used to the new pill. There must have been something about Mircette that is an "upper" and I didn't even know it until I got off of it! Sorry I can't really help you with your problem, but I thought I would share that after I saw the similarities! ... (6 replies)
... inflammatory. Yasmin has the equivalent of 25mg of spironolactone. I'm taking 100mg of spironolactone. My pharmacist and doctor assured me it is no problem taking NSAIDs for several days during my period. The problem comes when people take it all month long. ... (6 replies)
... Went to the doc today. I did tons of research and presented him with the case that I should try Yasmine. ... (6 replies)
... Ds, but, they didn't work and just gave me headaches, so I got off them. ... (6 replies)
... months to leave your system. That's why, if a woman is trying to conceive, and she's been on the pill, doctors will tell her to wait until she's been off the pill for six months before she starts trying. It really messes with your body. ... (3 replies)
... four months. Wretched pill. I felt much the same as you did, depressed and irritated with everything. It took almost three months after I stopped taking the pill for me to feel normal again. Worst few months of my life. ... (3 replies)
... The pill depletes at least half of the B vitamins, not just one or two, and taking a B complex should help put them back. The pill also depletes magnesium, which is important for the mood as well. ... (3 replies)
... In November 2006 I took Kariva for about 2 weeks and stopped because I was really depressed. ... (3 replies)
... for about 4 months and became severely depressed. It really screwed me up and I'm still recovering now a year later. If that pill is getting you down I suggest you get off it ASAP!!! ... (3 replies)
... Try taking a B multi vitamin. BCP antibiotics, processed foods and sugars destroy B vitamins. Lack of B vitamins in general causes depression, dementia, anemia, muscle weakness, etc. ... (3 replies)
... It's possible...the only way to tell is to stop the pill for a couple of months and see. ... (4 replies)
BC and Vitamins
Aug 19, 2006
... complex vitamin along with the Centrum. I say this because the pill depletes alot of the B vitamins which can lead to depression and mood problems. ... (2 replies)
... I am an emotional mess. I have enough stress in life so I don't need this too. My stomach is sick all day and frankly I am tired and feel bi polar. Not me at all. I would rather have PMS and my pain than be like this.... Just curious if you did it cold turkey or with the doctor watching ya. ... (9 replies)
... i was gonna post a thread asking question about bcp affecting depression as well, but i guess i'll continue the question on this thread, since it's kinda on the same topic. I have depression, more like PMDD. ... (2 replies)
... interesting, thank you (4 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 08:44 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!